MathSciNet Relay Station
MathSciNet bibliographic data
MR1248078 (94k:13006) 13A35 (13B99 13C99 13F40)
Smith, K. E. Tight closure of parameter ideals. Invent. Math. 115 (1994), no. 1, 41–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement